MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 110/9

QUICK-SET®; QUICK-SET 110/9
Lot Number 5123578
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that, the infusion set's tubing detached at the quick release.The patient observed insulin came out of the tubing about six hours after the set was changed.This issue occurred with 10 sets.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 110/9
MDR Report Key8468661
Report Number3003442380-2019-00881
Device Sequence Number13766353
Product Code FPA
UDI-Device Identifier05705244006652
UDI-Public05705244006652
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/15/2018
Device Lot Number5123578
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date04/01/2019
Patient Sequence Number1